MAUDE Adverse Event Report: TELEFLEX MEDICAL TRULITE SECURE SU BLADE-HANDLE MILL 0; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL TRULITE SECURE SU BLADE-HANDLE MILL 0; LARYNGOSCOPE, RIGID
Catalog Number 004670000
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "blade size 0 is larger in diameter than expected, the end/tip of the blade is wider and sharp.The blade design does not accurately match the standard miller blade profile.An ova has been raised after a failed intubation case (two unsuccessful attempts), resulting in patient compromise." additional information received on (b)(6) 2026, indicated that "no harm or health consequences to the patient, patient's current condition is good.No medical intervention required.A very sharp edge of the laryngoscope is observed, and the end-users believe that the failed intubation is because of the sharp back edge of the laryngoscope and dimensional differences.Both failed intubation attempts were on the same patient.The reported design and dimensional differences were identified after intubation failure.".

Brand Name
TRULITE SECURE SU BLADE-HANDLE MILL 0
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25311068
Report Number8030121-2026-00001
Device Sequence Number12136485
Product Code CCW
UDI-Device Identifier14026704711540
UDI-Public(01)14026704711540(11)240806(17)270805(10)240806601(21)
Combination Product (Y/N)N
Initial Reporter CountryQA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number004670000
Device Lot Number240806601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown